# SDR DALA1215803119

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR THRESHOLD SILL FR 66 TO FR 68 UPPER SURFACE CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00, DIMENSION OF OVERSIZE HOLE AFT INBD W=.500 X L=.850. FWD INBD W=.550 X L=.800 FOUND OUT OF LIMITS IAW A319 TRM 53-41-13 FIG.1 SHT 3DETAIL II.  REMOVED AND REPLACED A NEW DOOR SILL IAW A319 SRM 51-42-11.
